Posted by: Cdj | 2010-04-29

Whats going on?

I always had a regular cycle (28 - 32 days). Was on the pill for about 3 years and went off it in February of this year as we are planning to start a family. My first cycle after the pill was 31 days. I am currently on day 42 of my second cycle. From day 29 of my cycle I''ve been experiencing menstrual symptoms. I have a sore back, menstrual type cramps, had a few cramps on my pubic bone and also have constant back ache. The last few days I also have very sensitive boobs and my emotions are everywhere, and getting worse because I dont know whats wrong. I also feel dizzy at times, but this has improved in the last day or so. I went for blood tests to test for pregnancy last week (day 34 of my cycle) which was confirmed as negative. I did ovulate as I am normally aware of when this happens. What is wrong with me and could the blood results be wrong? Should I maybe test again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be irregular for the first few months off the Pill as your body adjusts. There is no need to repeat the pregnancy test at this stage.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.